| Catalog Number |
100/133/065 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during patient use, inflatable cuff on the endotracheal (et) tube was not holding and maintaining cuff pressure.The et tube was checked prior to the intubation and held 30mmgh without issues and also passed the vacuum test also.The cuff was therefore perforated and was unable to maintain sealing pressure.There was patient involvement and no patient harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.